Authors: Dragović, Branko
Title: Nonlocal field theory and p-adic strings
Journal: Annals of the University of Craiova, Physics
Volume: 21
Issue: 1 SPEC. ISSUE
First page: 101
Last page: 106
Issue Date: 1-Dec-2011
ISSN: 12236039
We consider nonlocal field theory aspects of some p-adic strings. In particular, Lagrangians of p-adic open scalar strings, for single p as well as for collective primes p, are reviewed. They contain space-time nonlocality through the d'Alembertian in the argument of exponential and the Riemann zeta function.

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.